# SDR 95ZZZX5254

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N524BA
- Make and model: Beech B100
- Aircraft serial: BE99
- Engine: Garrtt TPE3316
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Shroud
- Part number: 8687432
- Condition: Misinstalled
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE WAS VERY SLOW TO START.  INVESTIGATION REVEALED THE FUEL NOZZLE SHROUD WAS INSTALLED 180 DEGREES FROM CORRECT POSITION WHICH BLOCKED FUEL FLOW THROUGH THE NOZZLE CAUSING SLOW STARTS.  THE FUEL NOZZLES HAD BEEN REPLACED 291.1 HOURS PREVIOUSLY.  REPLACED ALL NOZZLES TO CORRECT THE PROBLEM.
